A note on consistent estimation of multivariate parameters in ergodic diffusion models

J.H. Zanten, van

    Research output: Contribution to journalArticleAcademicpeer-review

    4 Citations (Scopus)
    1 Downloads (Pure)

    Abstract

    Certain aspects of maximum likelihood estimation for ergodic diffusions are studied via recently developed empirical process theory for martingales. This approach enables us to remove some undesirable regularity conditions that usually appear in the statistical literature on ergodic diffusions. In particular, dimension dependent conditions for the existence of a continuous likelihood and for consistency of the maximum likelihood estimator turn out to be unnecessary.
    Original languageEnglish
    Pages (from-to)617-623
    JournalScandinavian Journal of Statistics
    Volume28
    Issue number4
    DOIs
    Publication statusPublished - 2001

    Fingerprint Dive into the research topics of 'A note on consistent estimation of multivariate parameters in ergodic diffusion models'. Together they form a unique fingerprint.

  • Cite this